Please use this identifier to cite or link to this item:
Title: On a class of exact solutions to the Fokker-Planck equations
Author: Garrido, L. (Luis), 1930-
Masoliver, Jaume, 1951-
Keywords: Equació de Fokker-Planck
Geometria diferencial
Fokker-Planck equation
Differential geometry
Issue Date: 1982
Publisher: American Institute of Physics
Abstract: In this paper we study under which circumstances there exists a general change of gross variables that transforms any FokkerPlanck equation into another of the OrnsteinUhlenbeck class that, therefore, has an exact solution. We find that any FokkerPlanck equation will be exactly solvable by means of a change of gross variables if and only if the curvature tensor and the torsion tensor associated with the diffusion is zero and the transformed drift is linear. We apply our criteria to the Kubo and Gompertz models.
Note: Reproducció del document proporcionada per AIP i
It is part of: Journal of Mathematical Physics, 1982, vol. 33, p. 1151-1158
Related resource:
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
15595.pdf238.33 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.